# SDR CALA2025022002401

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 46,963 hours, 5,826 cycles
- System (JASC): 2140 · Heating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

CT ELECTRICAL BURNING NOTICED HEATER-CAPT SHOULDER CB IS TRIP PED SMOKE ODOR FORM AND CONDITIONAL INSPECTION NEEDS ACCOMPLISHED. MX HAS C/W INSP OF THE HEATER AND DUCT AREA , CONFIRMED HEATER DISCOLORED EVERYTHING THING ELSE VISUALLY LOOKS GOOD . WILL APPLY MEL FOUND BREAAKER CE2145301 TRIPPED.  LOCKED BREAKER OPEN WITH INOP PLACARD.  DISCONNECTED, CAPPED AND STOWED CONNECTOR DB2145003P1 AT LEFT HAND TUNNEL SHOULDER HEATER REF WDM 21-45-11-01A-051A AND DDG 21-45-02.  VERIFIED NO DAMAGE TO DUCTS AROUND HEATER OK TO DEF CAPT SHOULDER HARNESS HEATER AFTER IT WAS FOUND TO BE DEFECTIVE PLACARD APPLIED PERFORMED WIRING CHECKS FROM DM2471073P04A RPDU 73 TO DB2145003P01 CAPT HEATER SHOULDER PINS (18,22,19)-(C, L,M). READ 1.1 OHMS. CHECKED CONTINUITY FROM PINS B&G TO GROUND OF CONNECTOR DB2145003, CHECKS OK. FOUND NO SHORTS TO GROUND OR PIN TO PIN REF WDM 21-45-11-01A-051A-D REMOVED AND REPLACED WITH SERVICEABLE HEATER REF AMM DMC-B787-A-21-45-13. SYSTEM TEST GOOD.PARTS USED: 78-2145-9-9002, QTY :1 1722532, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1722532 SN OFF 2602 IPC REFERENCE # 21-45-13 REVERSED MEL
